# SDR QXEA200501232

- Difficulty date: September 14, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 10,197 hours, 10,801 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 312240105
- Condition: Failed
- Location: Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SMR FLIGHT: POWERPLANT MESSAGE ON ED FOLLOWED BY NR 1 ENGINE FADEC FAIL MASTER WARNING.  ENGINE SHUTDOWN PER CHECKLIST.  MAINTENANCE FOUND FAULT CODES 935, 936 AND 360.  BOTH A AND B CHANNELS FAILED.  REMOVED AND REPLACED FUEL CONTROL ELECTRICAL HARNESS IAW Q400 AMM 73-21-11.  CLEARED FAULT CODES.  GROUND RAN FOR HARNESS REPLACEMENT IAW TASK 71-00-868-805 (ENGINE REPLACEMENT RUNS).  AIRCRAFT RETURNED TO SERVICE.
